# SDR EISA95050

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND CORROSION ON STRINGER 29R AND 30, BETWEEN BS 990 AND 1010.  REPAIRED PER DRAWING HSE2-53-147 AND BOEING FAX C00-SJ0-95-0037RR.  (Z)
